Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: feel i have reached the end jenny80

Posted by polarbear206 on April 27, 2007, at 8:50:40

In reply to Re: feel i have reached the end, posted by jenny80 on April 27, 2007, at 8:23:08

> No i wasn't on an SSRI before. i tried parnate before this but stopped them 1 month before starting nardil. i have tried so far cipramil, escitalopram, mirtazapin, venlafaxine, duloxetine, lamotrigine, sulpiride, buspirone, fluxoetine and parnate and nardil.
> from what ive read the cold and shivering can be a side effect from MAOi may be because they are related to amphetamines. i am thinking of trying transcranial magnetic stimulation. anyome have any experience ?

Have you tried a mood stabilizer on a ROUTINE basis with an antidepressant?

Polarbear


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:polarbear206 thread:753866
URL: http://www.dr-bob.org/babble/20070426/msgs/753899.html